| Model Number |
25VAVGJ-515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Atrial Fibrillation (1729)
| Date of Event |
02/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
Crd_992 - valved grafts.Pas sp1638 - 955 (r739988101).It was reported that on (b)(6) 2023, a 25mm master series,vavgj was successfully implanted.Post procedure, but prior to discharge from hospital on (b)(6) 2023, electrocardiogram showed that the patient had atrial fibrillation and was treated with betablocker.The patient was reported to be in stable condition.No additional information was provided.
Additional Manufacturer Narrative
An event of atrial fibrillation was reported.A returned device assessment could not be performed as the device remains implanted was not returned for analysis.Information from field indicated that patient had hypercholesterolemia.Based on the information received, the cause of the reported incident could not be conclusively determined.